# SDR SWAA2025032406973

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 61,116 hours, 36,842 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ; EMERGENCY EXIT DOOR HANDLE HOUSING LOOSE @11 CB LEFT SIDE EMERGENCY EXIT DOOR HANDLE HOUSING LOOSE @11 CB<[01] SECURED LEFT SIDE EMERGENCY EXIT DOOR HANDLE HOUSING AT 11CB. REF AMM 52-22-00
